# SDR 06FDEA0917

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 6517676
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG TRUNNION SUPPORT ASSY, UPPER AND LOWER FITTING BEARING RACE BORES HAVE CORROSION.  *S/D*  CORROSION RIGHT NLG UPPER AND LOWER TRUNNION FITTING BEARING RACES RE-WORKED ON OSS WORK ORDER 26594 IAW SRM 53-40-01.
